Alert archive / Hawaii / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Honolulu, HI

August 1, 2016

NWS Honolulu, HI issued this small craft advisory at Aug 1, 2016, 3:21 AM HST. It took effect at Aug 1, 2016, 9:00 AM HST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Aug 1, 2016, 3:21 AM HST (13:21 UTC)
In effect from
Aug 1, 2016, 9:00 AM HST
Expired
Aug 6, 2016, 3:46 PM HST
In force
5 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

262 
WHHW70 PHFO 011321
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
321 AM HST MON AUG 1 2016

...SMALL CRAFT ADVISORY FOR THE TYPICALLY WINDY WATERS AROUND
MAUI COUNTY AND THE BIG ISLAND...

PHZ119>121-123-124-020230-
/O.NEW.PHFO.SC.Y.0039.160801T1900Z-160804T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
321 AM HST MON AUG 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM HST
WEDNESDAY. 

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
14 follow-up statements
022 
WHHW70 PHFO 011935
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
935 AM HST MON AUG 1 2016

...SMALL CRAFT ADVISORY FOR THE TYPICALLY WINDY WATERS AROUND
MAUI COUNTY AND THE BIG ISLAND...

PHZ119>121-123-124-020845-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
935 AM HST MON AUG 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
611 
WHHW70 PHFO 020126
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 PM HST MON AUG 1 2016

...SMALL CRAFT ADVISORY FOR THE TYPICALLY WINDY WATERS AROUND
MAUI COUNTY AND THE BIG ISLAND...

PHZ119>121-123-124-021430-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 PM HST MON AUG 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
683 
WHHW70 PHFO 021326
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 AM HST TUE AUG 2 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

PHZ119>121-123-124-030230-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 AM HST TUE AUG 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
965 
WHHW70 PHFO 030157
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
357 PM HST TUE AUG 2 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL MAINTAIN
LOCALLY STRONG TRADE WINDS THROUGH THE WINDIER WATERS OF MAUI
COUNTY AND THE BIG ISLAND. 

PHZ119>121-123-124-031500-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
357 PM HST TUE AUG 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
023 
WHHW70 PHFO 031326
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 AM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN
LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE
BIG ISLAND THROUGH FRIDAY.

PHZ119>121-123-124-040230-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 AM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
606 
WHHW70 PHFO 031957
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
957 AM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN
LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE
BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA
CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND THROUGH
FRIDAY.

PHZ116-040900-
/O.EXA.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
KAIWI CHANNEL-
957 AM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. 

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-040900-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
957 AM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
854 
WHHW70 PHFO 040131
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 PM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN
LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE
BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA
CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND
THROUGH FRIDAY.

PHZ116-119>121-123-124-041445-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
331 PM HST WED AUG 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
039 
WHHW70 PHFO 041333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST THU AUG 4 2016

PHZ117-050245-
/O.EXA.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
MAUI COUNTY WINDWARD WATERS-
333 AM HST THU AUG 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. 

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ116-119>121-123-124-050245-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 AM HST THU AUG 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
279 
WHHW70 PHFO 050640
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
840 PM HST THU AUG 4 2016

...SMALL CRAFT ADVISORY CONTINUES FOR PAILOLO AND ALENUIHAHA
CHANNELS AND MAALAEA BAY...

...ELEVATED TRADE WINDS STARTING TO EASE. SOME OF THE MORE
WINDIER AREAS...INCLUDING THE PAILOLO AND ALENUIHAHA CHANNELS AND
MAALAEA BAY...WILL STILL SEE SMALL CRAFT ADVISORY LEVEL WINDS
INTO FRIDAY.

PHZ116-117-123-124-050745-
/O.CAN.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
840 PM HST THU AUG 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CONDITIONS FOR MOST
AREAS AROUND MAUI COUNTY AND THE BIG ISLAND...INCLUDING THE KAIWI
CHANNEL...MAUI COUNTY WINDWARD WATERS...AND THE WATERS SOUTH OF
THE BIG ISLAND.

$$

PHZ119>121-051945-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
840 PM HST THU AUG 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
040 
WHHW70 PHFO 051340
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
340 AM HST FRI AUG 5 2016

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND
ALENUIHAHA CHANNELS AND MAALAEA BAY...

PHZ119>121-052145-
/O.EXT.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
340 AM HST FRI AUG 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
380 
WHHW70 PHFO 052118
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1118 AM HST FRI AUG 5 2016

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND
ALENUIHAHA CHANNELS AND MAALAEA BAY...

PHZ119>121-060400-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
1118 AM HST FRI AUG 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
760 
WHHW70 PHFO 060118
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
318 PM HST FRI AUG 5 2016

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND
ALENUIHAHA CHANNELS AND MAALAEA BAY...

PHZ119>121-061430-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
318 PM HST FRI AUG 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT THROUGH SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
WROE
711 
WHHW70 PHFO 061344
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
344 AM HST SAT AUG 6 2016

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND
ALENUIHAHA CHANNELS AND MAALAEA BAY...

PHZ119>121-070245-
/O.CON.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
344 AM HST SAT AUG 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH SEAS 6 TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
917 
WHHW70 PHFO 070146
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 PM HST SAT AUG 6 2016

...SMALL CRAFT ADVISORY FOR WATERS NORTH OF KAUAI AND OAHU...

.WINDS AND SEAS FROM FORMER TROPICAL CYCLONE HOWARD WILL PRODUCE
SMALL CRAFT ADVISORY CONDITIONS.

PHZ119>121-070300-
/O.CAN.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
346 PM HST SAT AUG 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.

$$

PHZ110-111-113-114-071500-
/O.NEW.PHFO.SC.Y.0040.160807T0146Z-160808T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-
346 PM HST SAT AUG 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT AND SEAS TO 10 FEET
  ARE EXPECTED THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 9:13 PM HST, 6 hours 8 minutes earlier.

Area forecast discussion, Jul 31, 9:13 PM HST, 6 hours 8 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
913 PM HST SUN JUL 31 2016

.SYNOPSIS...
A broad surface high of 1033 mb is located 1700 miles north-
northeast of Oahu this evening. It has been supplying the islands
with trade winds the past few days, and will continue to do so for
much of this new work week. The trades are expects to strengthen
slightly during the next 24 to 36 hours to moderate to locally
strong. Then the trades turn lighter as we approach the upcoming
weekend. Showers embedded in the trades will favor the windward
and mountain areas, especially night and morning hours. The lee
side of the Big Island will see afternoon clouds and a few showers.

&&

.DISCUSSION...
It has been a rather wet evening from Oahu westward as several
areas of clouds and showers are moving through. These areas were
likely enhanced by a 700 mb trough oriented east to west across
the northern islands. Plumes of clouds and showers generated
by Molokai are also feeding into windward Oahu contributing to
the activity there. We continue to closely monitor this activity
over on windward Oahu. While it has been wet for the northern
islands, it has been relatively dry across most, if not all, of
the Big Island through this evening, perhaps due to a 700 mb ridge
that lies over the island.

So, with this trough as the culprit to the wet trades for the
northern islands...we do not see this pattern changing to a drier
regime until Wednesday as the trough fills. And for the Big
Island, the relatively dry pattern will return to normal
trade showers by Wednesday night. But by Wednesday night, we may
be getting the remnants of once tropical cyclone Georgette. It
will take about a day for the remnants to move through the state.
So it won't be until Thursday night or Friday when we have some
normalcy to the trade shower pattern. The remnants of Georgette
passing through the islands will maintain wet trade wind weather with
showers focused over the windward slopes. There are no upper level
troughs or lows to enhance these showers, so only moderate
rainfall totals are expected.

As for the strength of the trades, the surface high is forecast
to remain nearly stationary through the week, strengthening to
near 1038 mb by mid-week before weakening somewhat by the weekend.
With this said, we expect the current moderate trades to build up
slightly between Tuesday and Wednesday. The remnants of once
tropical cyclone Frank may nudge the trades up another notch as
it passes by to the south on Thursday.

The strength of the trades may diminish over the upcoming weekend
as the newly formed Tropical Depression Nine-E passes to the
north of the islands. Uncertainty is high at this time with this
scenario, so the forecast is subject to change. For more
information on Nine-E, see advisories issued by the National
Hurricane Center in Miami.

&&

.AVIATION...
AIRMET Sierra for mountain obscurations is in effect for windward
areas of Kauai and Oahu due to a band of clouds and showers
pushing across the western end of the state this evening. This
AIRMET will likely continue through tonight as the shower band
slowly moves west. Leeward sides of Kauai and Oahu will also see
occasional passing showers, brief MVFR ceilings and reduced visibility
at times. Conditions are expected to improve on Monday. No other
AIRMETS are in effect.

&&

.MARINE...
Winds and seas are expected to remain below small-craft-advisory
(SCA) levels through Monday. The high pressure system far to the
north-northeast of Oahu is forecast to strengthens in the next 24
to 36 hours resulting in locally strong trades that will warrant a
Small Craft Advisory (SCA) for the typically windier waters around
Maui and the Big Island. Another boost in the trades may come
Thursday.

Surf will be below advisory levels along all shorelines for the
foreseeable future. A series of small, long-period south to
southwest swells will provide small surf to south facing shores,
while trade winds supply short-period wind waves to east facing
coast.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION/MARINE...Lau
AVIATION...Foster

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:20 PM HSTAreal Flood AdvisoryHFOHonolulu5 hr
Aug 1, 1:14 AM HSTAreal Flood AdvisoryHFOHonolulu61 min

Nearby

Small Craft Advisories in Hawaii, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.